Automatické elektromagnetické váhy
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 4 (1963) no. 1, pp. 135-138
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1963_4_1_a9,
author = {Do\v{c}kal, Cyril},
title = {Automatick\'e elektromagnetick\'e v\'ahy},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {135--138},
year = {1963},
volume = {4},
number = {1},
language = {cs},
url = {http://geodesic.mathdoc.fr/item/AUPO_1963_4_1_a9/}
}
Dočkal, Cyril. Automatické elektromagnetické váhy. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 4 (1963) no. 1, pp. 135-138. http://geodesic.mathdoc.fr/item/AUPO_1963_4_1_a9/